Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Multiple separation theorems

Author: Ashok Maitra
Journal: Proc. Amer. Math. Soc. 120 (1994), 573-576
MSC: Primary 03E15; Secondary 04A15
MathSciNet review: 1164147
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove multiple separation theorems for duals of Spector pointclasses.

References [Enhancements On Off] (What's this?)

  • [1] Roy O. Davies, J. E. Jayne, A. J. Ostaszewski, and C. A. Rogers, Theorems of Novikov type, Mathematika 24 (1977), no. 1, 97–114. MR 0461465
  • [2] L. Kantorovich and E. Livenson, Memoir on the analytical operations and projective sets (I), Fund. Math. 18 (1932), 214-279.
  • [3] K. Kuratowski, Topology. Vol. I, New edition, revised and augmented. Translated from the French by J. Jaworowski, Academic Press, New York-London; Państwowe Wydawnictwo Naukowe, Warsaw, 1966. MR 0217751
  • [4] A. A. Liapounov, Séparabilité multiple pour le cas des opérations 𝛿𝑠, C. R. (Doklady) Acad. Sci. URSS (N.S.) 53 (1946), 395–398 (French). MR 0018709
  • [5] Yiannis N. Moschovakis, Descriptive set theory, Studies in Logic and the Foundations of Mathematics, vol. 100, North-Holland Publishing Co., Amsterdam-New York, 1980. MR 561709
  • [6] Jean Saint-Pierre, Séparation simultanée d’un ensemble analytique de suites d’ensembles \cal𝐹-sousliniens, C. R. Acad. Sci. Paris Sér. A-B 285 (1977), no. 15, A933–A936 (French, with English summary). MR 0476973

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E15, 04A15

Retrieve articles in all journals with MSC: 03E15, 04A15

Additional Information

Keywords: Separation theorems, Spector pointclass, projective hierarchy
Article copyright: © Copyright 1994 American Mathematical Society